Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Little background cliffnotes:

2nd course

1 1/2 week in

60mg prescribe

Ok, day 1 and 2 took 60mg but got headaches so i stop on day 3, day 4 dropped down to 30mg and being taking 30mg day 5,6,7,8... then day 9 i started to getting really dry on the face, my existing pimples have gotten dry skin over it but their like huge pimples like a cyst. day 10 i start to get really worry cuz my face is so dry ( i've been using the recomended Olay Complete w/ SPF from the site) so i took myself off accutane AGAIN. This is cuz when i took a shower yesterday and dried my face, there were pimple cuts and 10 minutes later, some sort of wierd liquid puss starts coming out slowly. I slept and overnight those liquid puss solidified and turned into this mild hardly crystall (like a sugar grain). This morning, i notice that both sides of my mouth is getting extremely dry, i can't even yawn without in pain. WHAT THE HELL IS GOING ON? Im freaking out, i wish there was a pill i could take to flush my body with oil so my face would loosen up. I just wana hide indoors. I gave a shout to my dermo and going to see her within the hours. I hope she has some clue.

And for the record, i my experience, i am fully convince that Sotret is to blame. That brand got some wierd side affects. I was on amnesteem on my first course and that was a breeze to get through, I will going to ask my dermo if there is a difference between the two brand.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×